Alert archive / Florida / Rip Current Statements in 2020

Rip Current Statement 20, NWS Mobile, AL

May 12, 2020Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this rip current statement at May 12, 2020, 4:40 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It took effect at May 13, 2020, 7:00 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 12, 2020, 4:40 AM CDT (09:40 UTC)
In effect from
May 13, 2020, 7:00 AM CDT
Expired
May 17, 2020, 6:00 AM CDT
In force
4 days
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2020-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2020-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1791 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

408 
WHUS44 KMOB 120940
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
440 AM CDT Tue May 12 2020

ALZ265-266-FLZ202-204-206-121800-
/O.NEW.KMOB.RP.S.0020.200513T1200Z-200516T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
440 AM CDT Tue May 12 2020

...HIGH RIP CURRENT RISK IN EFFECT WEDNESDAY THROUGH FRIDAY...

* WHAT...Dangerous rip currents expected.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...From Wednesday through Friday.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
13 follow-up statements
860 
WHUS44 KMOB 121738
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1238 PM CDT Tue May 12 2020

ALZ265-266-FLZ202-204-206-130145-
/O.CON.KMOB.RP.S.0020.200513T1200Z-200516T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1238 PM CDT Tue May 12 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH FRIDAY EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...From Wednesday morning through Friday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
410 
WHUS44 KMOB 130323
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1023 PM CDT Tue May 12 2020

ALZ265-266-FLZ202-204-206-131200-
/O.CON.KMOB.RP.S.0020.200513T1200Z-200516T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1023 PM CDT Tue May 12 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 7 AM CDT
WEDNESDAY THROUGH FRIDAY EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...From Wednesday morning through Friday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
637 
WHUS44 KMOB 131130
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
630 AM CDT Wed May 13 2020

ALZ265-266-FLZ202-204-206-132000-
/O.EXT.KMOB.RP.S.0020.200513T1200Z-200517T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
630 AM CDT Wed May 13 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SATURDAY EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Saturday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
176 
WHUS44 KMOB 132013
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
313 PM CDT Wed May 13 2020

ALZ265-266-FLZ202-204-206-140415-
/O.CON.KMOB.RP.S.0020.000000T0000Z-200517T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
313 PM CDT Wed May 13 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Saturday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
904 
WHUS44 KMOB 140334
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1034 PM CDT Wed May 13 2020

ALZ265-266-FLZ202-204-206-141200-
/O.CON.KMOB.RP.S.0020.000000T0000Z-200517T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1034 PM CDT Wed May 13 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Saturday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
679 
WHUS44 KMOB 141121
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
621 AM CDT Thu May 14 2020

ALZ265-266-FLZ202-204-206-141930-
/O.CON.KMOB.RP.S.0020.000000T0000Z-200517T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
621 AM CDT Thu May 14 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Saturday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
140 
WHUS44 KMOB 142013
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
313 PM CDT Thu May 14 2020

ALZ265-266-FLZ202-204-206-150500-
/O.CON.KMOB.RP.S.0020.000000T0000Z-200517T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
313 PM CDT Thu May 14 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
EVENING...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Saturday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
587 
WHUS44 KMOB 150516
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1216 AM CDT Fri May 15 2020

ALZ265-266-FLZ202-204-206-151600-
/O.EXT.KMOB.RP.S.0020.000000T0000Z-200516T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1216 AM CDT Fri May 15 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SATURDAY
AFTERNOON...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Saturday afternoon.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
804 
WHUS44 KMOB 151709
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1209 PM CDT Fri May 15 2020

ALZ265-266-FLZ202-204-206-160300-
/O.CON.KMOB.RP.S.0020.000000T0000Z-200516T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1209 PM CDT Fri May 15 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
AFTERNOON...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Saturday afternoon.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
655 
WHUS44 KMOB 160300
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1000 PM CDT Fri May 15 2020

ALZ265-266-FLZ202-204-206-161500-
/O.CON.KMOB.RP.S.0020.000000T0000Z-200516T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1000 PM CDT Fri May 15 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
AFTERNOON...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Saturday afternoon.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
791 
WHUS44 KMOB 161240
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
740 AM CDT Sat May 16 2020

ALZ265-266-FLZ202-204-206-162300-
/O.CON.KMOB.RP.S.0020.000000T0000Z-200516T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
740 AM CDT Sat May 16 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
291 
WHUS44 KMOB 161954
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
254 PM CDT Sat May 16 2020

ALZ265-266-FLZ202-204-206-170400-
/O.EXT.KMOB.RP.S.0020.000000T0000Z-200517T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
254 PM CDT Sat May 16 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY MORNING...

* WHAT...Dangerous rip currents are expected.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Sunday morning.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
456 
WHUS44 KMOB 170405
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1105 PM CDT Sat May 16 2020

ALZ265-266-FLZ202-204-206-171100-
/O.EXT.KMOB.RP.S.0020.000000T0000Z-200517T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1105 PM CDT Sat May 16 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT UNTIL 6 AM CDT SUNDAY...

* WHAT...Dangerous rip currents are expected.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Until 6 AM CDT Sunday.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this rip current statement went out at May 12, 3:00 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 12, 3:00 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
300 AM CDT Tue May 12 2020

.NEAR TERM UPDATE /Now Through Wednesday/...Weak shortwave ridging
embedded within mainly zonal flow aloft will generally prevail
across our forecast area through tonight. Plentiful subsidence and
an overall lack of meaningful moisture will result in continued
dry conditions across our forecast area through that time. A broad
surface ridge of high pressure extending from the northern Plains
to the Tennessee Valley this morning will gradually shift
eastward toward the eastern CONUS by late tonight. As a result,
surface winds gradually become easterly across our area this
morning and eventually more southeasterly by this afternoon where
they remain through the remainder of the near term. A weak
shortwave trough passes overhead Wednesday, with associated height
falls (in combination with increasing deep-layer moisture due to
the return of onshore flow) supporting a slight uptick in cloud
cover and even perhaps an off-chance for a passing shower, but
overall rain chances remain low. Highs temps reach the upper 70s
to low 80s this afternoon and mid to upper 80s Wednesday. Lows
tonight should still range in the lower to mid 50s over inland
areas, and in the upper 50s to mid 60s closer to the coast. 21/49

&&

.SHORT TERM /Wednesday Night Through Thursday Night/...We begin to
transition into less of a dry pattern as we head into the middle to
latter half of the work week. The local area remains on the
southwestern periphery of a surface high, which slides off the coast
of the Mid Atlantic and into the western Atlantic through the
period. As such, surface winds firmly remain southeasterly and
moisture begins to slowly creep back into the area. The 850mb ridge
also remains east of the area, keeping low level winds southerly to
southeasterly over the area. Further aloft, ridging builds into the
eastern half of the CONUS, but a few weak shortwaves manage to ride
across the region in the short term. Although the deep layer
moisture will gradually return through the period, there may be just
enough moisture across southeast Mississippi on Thursday afternoon
to squeeze out a few showers and storms. As the moisture slowly
increases across the area, there may be a brief shot for some patchy
fog across southeast Mississippi early Thursday morning and Friday
morning.

The warming trend continues in the short term with highs topping out
in the mid to upper 80s across much of the area (slightly cooler at
the beaches) on Thursday afternoon. Lows on Thursday night will be 5-
7° warmer than the previous night with lows only falling into the
60s on both Thursday and Friday nights.

Given the set-up with persistent onshore flow, increasing surf
heights, and increasing swell period as we head into the middle to
latter part of the week, we expect the risk for rip currents to
increase to a HIGH for coastal Alabama and northwest Florida
beaches. 07/mb

&&

.EXTENDED TERM /Friday Through Monday/...A shortwave trof advances
from the northwest states to across the northern Plains through
Saturday while another shortwave trof advances across the southwest
states into the southern Plains. These two features briefly phase
Sunday morning to form an upper trof extending from the western
Great Lakes to the Sabine River Valley but then split with the
northern portion continuing off across the far northeastern states
while the southern portion forms a cut off upper low centered
near Louisiana. A surface low develops near the ArkLaTex Saturday
into Sunday in response to the southern shortwave trof, then the
surface low gradually weakens and potentially dissipates by
Monday. A surface ridge in place over the southeastern states
weakens on Sunday in response to the formation of the surface low,
and also due to a deep system moving across the western Atlantic,
but manages to maintain a light southerly surface flow over the
forecast area through the period. A series of shortwaves move
across the area on Friday and look sufficient to support slight
chance to chance pops over interior southeast Mississippi and much
of southwestern Alabama. Mainly dry conditions are expected on
Saturday then slight chance to chance pops expand to include the
entire area by Monday as deep layer moisture improves with the
persistent southerly low level flow and cut off upper low forming
just to the west. /29

&&

.MARINE...A light to moderate southeast flow sets up today into
Wednesday as high pressure builds east into the western Atlantic and
northeastern Gulf. A more steady moderate east to southeast flow and
building seas are then expected late this week before subsiding over
the weekend. /49

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 11, 7:53 PM CDT, 8 hours 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
753 PM CDT Mon May 11 2020

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-130100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
753 PM CDT Mon May 11 2020

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Sunday.

ALZ265-266-FLZ202-204-206-130100-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
753 PM CDT Mon May 11 2020

This Hazardous Weather Outlook is for portions of southwest
Alabama and northwest Florida.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A MODERATE risk of rip currents is forecast for Tuesday, and a
HIGH risk of rip currents is forecast for Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Sunday.

GMZ630>636-650-655-670-675-130100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
753 PM CDT Mon May 11 2020

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Tonight

Small craft should exercise caution over the Gulf waters out 60
nm, including Lower Mobile Bay and the Mississippi Sound late
tonight as northerly winds increase to 15 to 20 knots.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Increasing winds and building seas could lead to hazardous conditions
for small craft Wednesday through Friday.

Nearby

Rip Current Statements in Florida, 2020Rip Current Statements in Alabama, 2020Every rip current statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.